# SDR SIMA20141005005

- Difficulty date: October 5, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 28,600 hours, 19,974 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROXIMITY SYS FAULT 1 POSTED NUMEROUS TIMES WHILE AT CRUISE.  PERFORMED ADJUSTMENT OF PROXIMITY SWITCHES PX03 AND PX11 IAW AMM 32-61-05.  OP CHECKED GOOD. ADJUSTED NOSE LANDING GEAR AFT DOOR IAW AMM 32-22-00. OP CHECKED GOOD.
